A generalized fundamental principle

Khanduja, Sudesh K. ; Saha, Jayanti (1999) A generalized fundamental principle Mathematika, 46 (1). pp. 83-92. ISSN 0025-5793

Full text not available from this repository.

Official URL: http://journals.cambridge.org/action/displayAbstra...

Related URL: http://dx.doi.org/10.1112/S0025579300007580


Let ν be a rank 1 henselian valuation of a field K having unique extension ῡ to an algebraic closure K̅ of K. For any subextension L/K of K̅/K, let G (L), Res (L) denote respectively the value group and the residue field of the valuation obtained by restricting ῡ to L. If a ∑ K̅/K define δK(a)=sup{ν̅(a-c)|c∑K̅,[K(C):K]<[K(a):K]} ωK(a)=max{ν̅(a-a1)|a1≠a runs over K-conjugates of a}.

Item Type:Article
Keywords:12J10 Field Theory and Polynomials; Topological Fields; Valued Fields
ID Code:69908
Deposited On:19 Nov 2011 11:05
Last Modified:19 Nov 2011 11:05

Repository Staff Only: item control page